The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Generalized (k, μ) Space Forms

Authors

C. R. Premalatha and H. G. Nagaraja

Abstract

In this paper we study generalized (k, µ) space forms by considering flat, symmetry and semi-symmetry conditions. We find relations among associated functions to prove conformal flatness, projective flatness of generalized (k, µ) space forms. Further we prove that in a projectively flat generalized (k, µ) space form the associated functions f2 and f3 are linearly dependent

Keywords and Phrases : : Generalized (k, µ) space forms, symmetry, semisymmetry, ξ−conformally flat, projective curvature, Einstein
AMS Subject Classification : : 53C25, 53D15

Received date : December 5, 2012

Accepted date: March 14, 2013

cited by: J.T.S. Vol. 7 (2013), pp.29-38

Download PDF